# SDR IXXA20130327007O

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 77,503 hours, 36,532 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TOTAL AIR TEMPERATURE PROBE HEAT INOPERATIVE DURING INITIAL CLIMB.  ACFT RETURNED TO STATION. MX ISOLATED THE PROBLEM TO THE LT ENGINE 50 PERCENT RELAY K644. R & R RELAY K644 IAW WD 30-33-11. SYS CHECKED GOOD IAW AMM 30-33-00 AND DURING ENGINE RUN IAW ERH 02.01.18.
